# SDR 1050921026120

- Difficulty date: October 20, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 23,491 hours, 34,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1294400673
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FS 400 1 FT ABOVE FLOOR CRACKED.  MAINTENANCE FABRICATED REPAIR ANGLE AND INSTALLED.
